# SDR SWAA2020012040593

- Difficulty date: January 9, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AEF HAD DELAMINATION, BETWEEN BS 887 TO BS 1016.  REPAIRED FLOOR PANEL 241AEF IAW SRM.
